# SDR DALA13004915638

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 1180, LT MOST OTBD FLOOR TO CREASE BEAM SHEAR WEB FOUND CORROSION IAW CORROSION TASK NR CP53-241-01I LT.  SUMMARY:CORROSION AT CABIN BS1180 LT MOST OTBD FLOOR TO CREASE BEAM SHEAR WEB REMOVED IAW SRM 51-10-01. ORIGINAL THK=0.050", MATERIAL REMOVED=0.020", MATERIAL REMAINING=0.030" FOUND OUT OF LIMIT IAW SRM 53-60-13, FIG 101. REPAIR CARRIED OUT IAW PRI ER/A510828-14 REV 0 DATED 24 JAN 13 08:59 AWAITING FINAL ER/A. PRI ER/A REV0 FOUND IAW FINAL ER/A 510828-14, REV.
